UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
A survey and some extensions of T. Chan's preconditioner
Jin X.-Q.1; Wei Y.-M.2,3
2008-01-15
Source PublicationLinear Algebra and Its Applications
ISSN00243795
Volume428Issue:2-3Pages:403-412
Abstract

For any given n-by-n matrix A, T. Chan's circulant preconditioner c(A) proposed by T. Chan [T. Chan, An optimal circulant preconditioner for Toeplitz systems, SIAM J. Sci. Statist. Comput. 9 (1988) 766-771] is defined to be the solution ofunder(min, C) A - C {norm of matrix}over all n-by-n circulant matrices C. The c(A), called the optimal circulant preconditioner by T. Chan, has been proved to be a good preconditioner for a large class of structured systems. A generalization of T. Chan's circulant preconditioner was given by Huckle [T. Huckle, Circulant and skew circulant matrices for solving Toeplitz matrix problems, SIAM J. Matrix Anal. Appl. 13 (1992) 767-777] which can be used for solving some general linear systems. In this paper, we review some old and develop some new properties of T. Chan's circulant preconditioner. © 2007 Elsevier Inc. All rights reserved.

KeywordBlock Operator Circulant Matrix Point Operator T. Chan's circulanT.precondiT.oner T. Chan's precondiT.oner Toeplitz Matrix
DOIhttps://doi.org/10.1016/j.laa.2007.01.021
URLView the original
Indexed BySCIE
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000252172800002
PublisherELSEVIER SCIENCE INC
Fulltext Access
Citation statistics
Cited Times [WOS]:9   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorWei Y.-M.
Affiliation1.Department of Mathematics, University of Macau, Macao, China
2.Institute of Mathematics, School of Mathematical Sciences, Fudan University, Shanghai 200433, China
3.Key Laboratory of Mathematics for Nonlinear Sciences (Fudan University), Ministry of Education, China
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Jin X.-Q.,Wei Y.-M.. A survey and some extensions of T. Chan's preconditioner[J]. Linear Algebra and Its Applications,2008,428(2-3):403-412.
APA Jin X.-Q.,&Wei Y.-M..(2008).A survey and some extensions of T. Chan's preconditioner.Linear Algebra and Its Applications,428(2-3),403-412.
MLA Jin X.-Q.,et al."A survey and some extensions of T. Chan's preconditioner".Linear Algebra and Its Applications 428.2-3(2008):403-412.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jin X.-Q.]'s Articles
[Wei Y.-M.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jin X.-Q.]'s Articles
[Wei Y.-M.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jin X.-Q.]'s Articles
[Wei Y.-M.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.